Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017 (2017), Article ID 6303462, 9 pages
https://doi.org/10.1155/2017/6303462
Research Article

Modified Slash Lindley Distribution

1Departamento de Matemáticas, Facultad de Ciencias Básicas, Universidad de Antofagasta, Antofagasta, Chile
2Departamento de Ciencias Matemáticas y Físicas, Facultad de Ingeniería, Universidad Católica de Temuco, Temuco, Chile

Correspondence should be addressed to Osvaldo Venegas; lc.ocumetcu@sagenevo

Received 27 September 2016; Revised 17 January 2017; Accepted 29 January 2017; Published 19 February 2017

Academic Editor: Ramón M. Rodríguez-Dagnino

Copyright © 2017 Jimmy Reyes et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jimmy Reyes, Osvaldo Venegas, and Héctor W. Gómez, “Modified Slash Lindley Distribution,” Journal of Probability and Statistics, vol. 2017, Article ID 6303462, 9 pages, 2017. doi:10.1155/2017/6303462